# SDR AALA202409043270

- Difficulty date: September 1, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 63,737 hours, 26,706 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WHILE IN CRUISE ENG 1 HYDRAULIC PUMP LOW PRESSURE LIGHT FLICKERED. FOUND HYDRAULIC SYSTEM A QUANTITY AT 40% AND DROPPING, SYSTEM QUANTITY DROPPED AS LOW AS 0% THEN ROSE TO 13% SHORTLY AFTER RUNNING CHECKLIST; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT ORD.  (OPEN).
